Alert archive / Nebraska / Flash Flood Warnings in 2014

Flash Flood Warning 29, NWS Cheyenne, WY

August 19, 2014Banner County, Morrill County, Scotts Bluff County, Nebraska

NWS Cheyenne, WY issued this flash flood warning at Aug 19, 2014, 4:20 PM MDT for Banner County, Morrill County, Scotts Bluff County, Nebraska. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 19, 2014, 4:20 PM MDT (22:20 UTC)
Expired
Aug 19, 2014, 10:30 PM MDT
In force
6 hr
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Flood severity
None

Counties Banner County, NE, Morrill County, NE, Scotts Bluff County, NE

The radar

The Cheyenne radar (KCYS), 126 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.3 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2399 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

692 
WGUS55 KCYS 192220
FFWCYS
NEC007-123-157-200430-
/O.NEW.KCYS.FF.W.0029.140819T2220Z-140820T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
420 PM MDT TUE AUG 19 2014

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHEASTERN SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...
  WEST CENTRAL MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 1030 PM MDT

* AT 417 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. DOPPLER RADAR ESTIMATES INDICATE 2 TO 3 INCHES OF     
  RAIN HAVE FALLEN IN A SHORT PERIOD OF TIME. 1 TO 2 MORE INCHES OF  
  RAIN ARE EXPECTED BY 5 PM MDT THIS EVENING.  

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CHIMNEY ROCK STATE PARK AND SOUTH BAYARD JUNCTION.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

&&

LAT...LON 4173 10358 4175 10348 4176 10341 4173 10333
      4170 10327 4159 10338 4158 10347 4164 10363
      4171 10363

$$

LIEBL
2 follow-up statements
256 
WGUS75 KCYS 192351
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
551 PM MDT TUE AUG 19 2014

NEC007-123-157-200430-
/O.CON.KCYS.FF.W.0029.000000T0000Z-140820T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BANNER NE-MORRILL NE-SCOTTS BLUFF NE-
551 PM MDT TUE AUG 19 2014

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EXTREME SOUTHEASTERN 
SCOTTS BLUFF...FAR WEST CENTRAL MORRILL AND NORTHEASTERN BANNER 
COUNTIES UNTIL 1030 PM MDT...

AT 547 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
SHOWERS AND THUNDERSTORMS ACROSS THE WARNED AREA. DOPPLER RADAR 
ESTIMATED INDICATED 3 TO 5 INCHES OF RAIN FELL IN LESS THAN 2 HOURS 
ACROSS THE WARNED AREA LATE THIS AFTERNOON. HEAVY RAINFALL IS NO 
LONGER EXPECTED BUT AN ADDITION 1 INCH OF RAIN IS POSSIBLE THROUGH 
EARLY THIS EVENING. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...CHIMNEY
ROCK STATE PARK AND SOUTH BAYARD JUNCTION.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 4159 10338 4159 10349 4165 10349 4169 10350
      4172 10349 4175 10348 4176 10341 4174 10337
      4173 10333 4170 10327

$$

LIEBL
253 
WGUS75 KCYS 200425
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1025 PM MDT TUE AUG 19 2014

NEC007-123-157-200440-
/O.EXP.KCYS.FF.W.0029.000000T0000Z-140820T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BANNER NE-MORRILL NE-SCOTTS BLUFF NE-
1025 PM MDT TUE AUG 19 2014

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHEASTERN SCOTTS
BLUFF...WEST CENTRAL MORRILL AND NORTHEASTERN BANNER COUNTIES WILL BE
ALLOWED TO EXPIRE AT 1030 PM MDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4159 10338 4159 10349 4165 10349 4169 10350
      4172 10349 4175 10348 4176 10341 4174 10337
      4173 10333 4170 10327

$$

LIEBL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 2:50 PM MDT, 1 hour 30 minutes earlier.

Area forecast discussion, Aug 19, 2:50 PM MDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
250 PM MDT TUE AUG 19 2014

.SHORT TERM...(TONIGHT THROUGH THURSDAY NIGHT)
ISSUED AT 250 PM MDT TUE AUG 19 2014

THE MAIN CONCERN WITH THIS FORECAST PACKAGE IS WHERE THE
CONVECTION WILL BREAK OUT THIS AFTERNOON AND HOW MUCH CONVECTION
WILL BREAK OUT AHEAD OF THE JET STREAK MOVING ACROSS THE ROCKIES
TONIGHT.

LATEST VISIBLE IMAGERY WAS SHOWING SOME ACCAS DEVELOPING ACROSS NORTHEAST
COLORADO NEAR THE SURFACE TROF. THIS AREA MAY END UP BEING THE
FIRST AREA TO FIRE UP THIS AFTERNOON. HOWEVER...IT MAY TRY TO
IGNITE JUST EAST OF THE LARAMIE AND FRONT RANGES AS WELL WHERE WE
HAVE HAD QUITE A BIT OF SUNSHINE. IN FACT...WE ARE STARTING TO SEE
A LITTLE BIT OF ACCAS OVERHEAD AND CONVECTION DEVELOPING ALONG THE
FRONT RANGE. MODELS ARE PROJECTING MIXED LAYER CAPES TO APPROACH 1500
J/KG THIS AFTERNOON WITH VERY LIMITED CAP. 0-6KM SHEAR VALUES
(~30KTS) MAY ALSO BE FAVORABLE FOR A FEW STRONG TO SEVERE STORMS.
AT THIS POINT...IT LOOKS THE HRRR IS STARTING TO BREAK OUT
CONVECTION JUST EAST OF CHEYENNE AFTER 21Z WITH THE BULK OF THIS
CONVECTION PUSHING GENERALLY EAST AT AROUND 20KTS. A FEW OF THESE
STORMS MAY HAVE THE POTENTIAL TO PRODUCING STRONG WINDS AND HAIL IN THE
PANHANDLE THIS AFTERNOON. LATEST SURFACE ANALYSIS WAS ALSO SHOWING
SOME WINDS BACKING TO THE SOUTHEAST IN THE PANHANDLE. WE WILL ALSO
NEED TO WATCH THAT AS THE AFTERNOON WEARS ON...ESPECIALLY IF THE
STORMS GET GOING IN THAT REGION.

ANOTHER CONCERN IS THE NAM IS SHOWING A 500MB JET STREAK MOVING
OUT OF NORTHEAST COLORADO EARLY THIS EVENING WHICH MAY HELP
ENHANCE THE SHEAR ACROSS THE PANHANDLE. IF CONVECTION IS ON GOING
IN THAT REGION AS THIS JET STREAK MOVES ACROSS WE MAY HAVE MORE OF
A SEVERE POTENTIAL. THEREFORE...IT WILL BE A MATTER OF TIMING ON
HOW THINGS COME TOGETHER LATE THIS AFTERNOON AND EVENING.

TONIGHT THE MODELS ARE SHOWING A FAIRLY STRONG UPPER LEVEL JET
MOVING THROUGH NORTHERN COLORADO AND LIFTING NORTHEAST INTO
NORTHEAST WYOMING BY DAYBREAK WHICH WILL HELP ENHANCE UPPER LEVEL
DIFFLUENCE. THE MODELS ARE EVEN IN FAIRLY GOOD AGREEMENT IN
SHOWING A MID LEVEL CIRCULATION WITH THIS JET STREAK. AS A
RESULT... WE WOULD NOT SURPRISED TO SEE A COMPLEX OF SHOWERS AND
THUNDERSTORMS DEVELOP ACROSS THE WESTERN HALF OF THE FORECAST AREA
OVERNIGHT ALONG WITH THE POTENTIAL FOR HEAVY RAINFALL DUE TO PRECIPITABLE
WATER VALUES AROUND 1 INCH. NOT EXPECTING MUCH IN THE WAY OF
FLOODING SINCE THIS COMPLEX SHOULD BE FAIRLY PROGRESSIVE. WE DID
BUMP UP POPS ACROSS THE NORTHERN HALF OF THE AREA TONIGHT TO
REFLECT THIS POTENTIAL.

WEDNESDAY-THURSDAY NIGHT:
THE MID LEVEL CIRCULATION IS PROGGED TO CONTINUE LIFTING NORTHEAST
WHICH WILL TAKE THE BULK OF THE CONVECTION NORTHEAST OF THE
FORECAST AREA BY MID MORNING. THIS WILL LEAVE A FAIRLY BROAD AREA OF
SUBSIDENCE IN THE MORNING IN THE WAKE OF THE CONVECTION...BUT WE
MAY MORE CONVECTION DEVELOP IN THE AFTERNOON ACROSS THE MOUNTAINS
AS UPSLOPE FLOW COMMENCES WITH LEFTOVER RESIDUAL MOISTURE.
OTHERWISE...THE REMAINDER OF THE AREA EAST OF THE LARAMIE RANGE
SHOULD REMAIN FAIRLY DRY WITH HIGHS GENERALLY IN THE 80S. THE
NEXT CHANCE OF SHOWERS AND THUNDERSTORMS IS PROGGED TO TAKE PLACE
ON THURSDAY AFTERNOON AS ANOTHER UPPER LEVEL WAVE LIFTS NORTHEAST
OUT OF COLORADO AND PUSHES THROUGH AREAS EAST OF THE LARAMIE RANGE
THURSDAY AFTERNOON INTO THURSDAY NIGHT.

.LONG TERM...(FRIDAY THROUGH TUESDAY)
ISSUED AT 250 PM MDT TUE AUG 19 2014

AN UPPER LOW AND ASSOCIATED TROUGH OVER THE PACIFIC NW FRIDAY WILL
MOVE SLOWLY EAST TOWARDS THE AREA FRIDAY THROUGH SATURDAY...
SWINGING BY THE AREA ON SUNDAY. THIS WILL COMBINE WITH AT LEAST
RESIDUAL MONSOONAL MOISTURE TO KEEP CHANCES FOR SHOWERS AND TSTMS
GOING OVER MOST AREAS THROUGH SATURDAY NIGHT. WILL CONTINUE TO
LEAN TOWARDS THE EC SOLUTION AS IT HAS BEEN FAIRLY CONSISTENT WITH
THIS FEATURE. WARM TEMPS WILL CONTINUE THROUGH SATURDAY THEN A
DECENT COOL FRONT WILL PASS ACROSS SAT NIGHT LEAVING A DRIER AND
MILD DAY FOR THE CWA SUNDAY. CONTINUED MILD ON MONDAY WITH THE CWA
ON THE SOUTHERN PORTION OF BROAD CYCLONIC UPPER FLOW THAT WILL BE
OVER THE NORTHERN PART OF THE COUNTRY. A SECOND UPPER SHORTWAVE
SHOULD PASS BY TUESDAY BRINGING A REINFORCING SHOT OF COOLER AIR
AND A CHANCE FOR SOME PRECIPITATION.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY MORNING)
ISSUED AT 1123 AM MDT TUE AUG 19 2014

MID/HIGH CLOUDS WILL SPREAD ACROSS THE AREA THIS AFTERNOON AS A
SURGE OF MONSOONAL MOISTURE MOVES IN FROM THE SW.  WDLY SCTD SHWRS
AND TSTMS DEVELOPING THIS AFTERNOON OVER AND NR THE SE WY MTNS WITH SOME
SHOWERS CONTINUING TONIGHT MAINLY OVER WESTERN TERMINALS.  BRIEF MVFR
CIGS WITH ANY ACTIVITY.

&&

.FIRE WEATHER...
ISSUED AT 1056 AM MDT TUE AUG 19 2014

FIRE WEATHER CONCERNS TO REMAIN MINIMAL FOR THE REST OF THE WEEK
WITH NON-CRITICAL WEATHER CONDITIONS EXPECTED. SOME WETTING RAINS
SHOULD OCCUR OVER AT LEAST PARTS OF THE AREA OVER THE NEXT COUPLE
DAYS AS A SURGE OF MONSOONAL MOISTURE PASSES OVER THE REGION AND
INCREASES PRECIPITATION.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...REC
LONG TERM...RE
AVIATION...RE
FIRE WEATHER...RE
Hazardous weather outlook, Aug 19, 3:03 PM MDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
303 PM MDT TUE AUG 19 2014

WYZ101-103>119-201200-
CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
303 PM MDT TUE AUG 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE NORTHEAST ACROSS PARTS
OF SOUTHEAST WYOMING INTO THIS EVENING.  A FEW STORMS COULD BECOME
STRONG WITH GUSTY WINDS...SMALL HAIL AND MODERATE TO HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

CHANCES FOR AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE
THROUGH THE END OF THE WEEK...WITH THE BEST CHANCE EXPECTED OVER
THE MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-WYZ102-201200-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY-
303 PM MDT TUE AUG 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND EAST CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE AREA LATE
THIS AFTERNOON AND CONTINUE THROUGH THE EVENING. A FEW STORMS MAY
BECOME STRONG WITH MODERATE TO HEAVY RAIN...GUSTY WINDS AND SMALL
HAIL WILL THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

CHANCES FOR AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE
THROUGH THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Aug 19, 2:21 PM MDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
221 PM MDT TUE AUG 19 2014

WYZ117-118-192045-
CENTRAL LARAMIE COUNTY WY-SOUTH LARAMIE RANGE FOOTHILLS WY-
221 PM MDT TUE AUG 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LARAMIE COUNTY UNTIL 245
PM MDT...

AT 217 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM NEAR WARREN AF BASE...AND NEAR CHEYENNE...MOVING NORTH
AT 10 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CHEYENNE...
  FRONTIER PARK...
  NORTH CHEYENNE...
  FEDERAL...

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 353 AND
375.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 5 AND 9.

&&

LAT...LON 4133 10514 4146 10499 4122 10450 4100 10474
      4119 10516
TIME...MOT...LOC 2021Z 195DEG 9KT 4115 10485

LIEBL
Special weather statement, Aug 19, 3:58 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
358 PM MDT TUE AUG 19 2014

NEZ019>021-192230-
BANNER NE-MORRILL NE-SCOTTS BLUFF NE-
358 PM MDT TUE AUG 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SCOTTS BLUFF...
WESTERN MORRILL AND NORTHEASTERN BANNER COUNTIES UNTIL 430 PM MDT...

AT 355 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF THE INTERSECTION OF HIGHWAY
88 AND WRIGHTS GAP ROAD...OR 17 MILES SOUTHEAST OF SCOTTSBLUFF...
MOVING NORTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH A PERIOD OF HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  REDINGTON...
  CHIMNEY ROCK STATE PARK...
  SOUTH BAYARD JUNCTION...
  BAYARD...
  MCGREW...

&&

LAT...LON 4193 10335 4174 10310 4151 10340 4165 10365
TIME...MOT...LOC 2158Z 237DEG 10KT 4167 10346

LIEBL

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 6:32 PM MDTSpecial Weather StatementCYSKimball43 min
Aug 19, 3:58 PM MDTSpecial Weather StatementCYSScotts Bluff32 min
Aug 19, 4:22 PM MDTSevere Thunderstorm WarningCYSBanner, Morrill, Scotts Bluff38 min
Aug 19, 4:37 PM MDTSpecial Weather StatementCYSKimball23 min
Aug 19, 5:11 PM MDTSpecial Weather StatementCYSBanner19 min
Aug 19, 5:12 PM MDTSpecial Weather StatementCYSBanner18 min
Aug 19, 5:15 PM MDTSpecial Weather StatementCYSBox Butte30 min
Aug 19, 5:41 PM MDTSpecial Weather StatementCYSMorrill34 min
Aug 19, 5:53 PM MDTSpecial Weather StatementCYSBox Butte37 min

Nearby

Flash Flood Warnings in Nebraska, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.